# SDR AU960132

- Difficulty date: January 29, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Emb EMB-120
- Engine: Pwa PW118A
- Propeller: Hamstd 14SF*
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Pump
- Condition: Failed
- Location: Prop Cntrl Sys
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) BURNT OUT RH PROPELLER UNFEATHERING PUMP CAUSED NO2 EMERGENCY DC BUS CIRCUIT BREAKER CB470 (80AMP) TO TRIP
